skin-hair-icon
Alternative to treat vaginal yeast inf.
Sir tell me alternative pills for treatment of vaginal yeast infection. In addition please refere pills those does not have any effect on my hormonal balance because last time I took Fluka150 and it causes my period early (after 18 days). Prefer some light doses and not changing my hormonal balance . I also took saheli contraceptive pill, its non hormonal , non steroidal. From 2 months. Thanks docs
49 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Fluconazole tablets doesn't cause hormonal imbalances. Alternative medicines are available.
Next Steps
consult a dermatologist for detail prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This tablet does not cause missed period. I need complete history to coment on periods issue. Need to check for pcod and hormones also. Please contact me using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes.. alternate medicine available depending on the severity.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.